Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 484, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 13, 2011, 12:39 PM CDT for 5 counties in Arkansas; Lauderdale County, Tipton County, Tennessee. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 12:39 PM CDT (17:39 UTC)
- Expired
- Jun 13, 2011, 1:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 33 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:42 PM CDT | TSTM WND DMG | 4 Ese Caraway, AR | TREES DOWN COUNTYWIDE. |
| Jun 13, 12:43 PM CDT | TSTM WND DMG | Etowah, AR | SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES AND POWER LINES DOWN. |
| Jun 13, 12:45 PM CDT | TSTM WND DMG | 4 S Keiser, AR | TRACTOR TRAILER TRUCK BLOWN OVER - MILE MARKER 41 ON INTERSTATE 55 |
| Jun 13, 12:50 PM CDT | FUNNEL CLOUD | 5 N Marked Tree, AR | POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63 |
| Jun 13, 12:50 PM CDT | TSTM WND DMG | Etowah, AR | SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES AND POWER LINES DOWN. |
| Jun 13, 1:00 PM CDT | TSTM WND GST 60 | 12 W Munford, AR | NEAR RICHARDSON CLOSE TO MISSISSIPPI RIVER. |
| Jun 13, 1:13 PM CDT | TSTM WND DMG | 1 E Keiser, AR | TRACTOR TRAILER OVERTURNED ON I-55 NEAR MILE MARKER 41. ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 10:05 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS54 KMEG 131739
SVRMEG
ARC031-035-037-093-111-TNC097-167-131830-
/O.NEW.KMEG.SV.W.0484.110613T1739Z-110613T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
WESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 130 PM CDT
* AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF
LEPANTO...OR NEAR CARAWAY...AND MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LEPANTO...LUXORA...MARKED TREE...OSCEOLA...TRUMANN...TYRONZA...
WILSON...COVINGTON AND FORT PILLOW STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CHISHOLM
LAKE...CORONEE LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3567 9072 3591 8958 3544 8952 3539 9003
3542 9005 3538 9008 3532 9065
TIME...MOT...LOC 1739Z 322DEG 40KT 3571 9028
$$2 follow-up statements
439
WWUS54 KMEG 131750
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT MON JUN 13 2011
ARC031-035-037-093-111-TNC097-167-131830-
/O.CON.KMEG.SV.W.0484.000000T0000Z-110613T1830Z/
CROSS AR-CRAIGHEAD AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-
LAUDERDALE TN-TIPTON TN-
1250 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR TIPTON...WESTERN LAUDERDALE...EASTERN POINSETT...NORTHERN
CRITTENDEN...SOUTHERN MISSISSIPPI...SOUTHEASTERN CRAIGHEAD AND
NORTHEASTERN CROSS COUNTIES...
AT 1250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR
BONDSVILLE...OR 7 MILES EAST OF LEPANTO...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
KEISER...LEPANTO...LUXORA...MARKED TREE...OSCEOLA...THREE WAY...
TRUMANN...TURRELL...TYRONZA...VICTORIA...WILSON...ATOKA AND BURLISON.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CHISHOLM
LAKE...CORONEE LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3567 9072 3591 8958 3544 8952 3539 9003
3542 9005 3538 9008 3532 9065
TIME...MOT...LOC 1750Z 322DEG 40KT 3561 9019
$$611
WWUS54 KMEG 131755
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 PM CDT MON JUN 13 2011
ARC031-037-131805-
/O.CAN.KMEG.SV.W.0484.000000T0000Z-110613T1830Z/
CROSS AR-CRAIGHEAD AR-
1255 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIGHEAD AND
NORTHEASTERN CROSS COUNTIES IS CANCELLED...
AT 1255 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3544 8952 3539 9003 3542 9005 3538 9009
3533 9050 3564 9050 3591 8958
TIME...MOT...LOC 1755Z 322DEG 40KT 3556 9015
$$
ARC035-093-111-TNC097-167-131830-
/O.CON.KMEG.SV.W.0484.000000T0000Z-110613T1830Z/
MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-LAUDERDALE TN-TIPTON TN-
1255 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR TIPTON...WESTERN LAUDERDALE...EASTERN POINSETT...NORTHERN
CRITTENDEN AND SOUTHERN MISSISSIPPI COUNTIES...
AT 1255 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS
STORM WAS LOCATED NEAR DYESS...OR 7 MILES SOUTHWEST OF KEISER...
MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
KEISER...LEPANTO...LUXORA...MARKED TREE...OSCEOLA...THREE WAY...
TURRELL...TYRONZA...VICTORIA...WILSON...ATOKA...BURLISON AND
COVINGTON.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CHISHOLM
LAKE...CORONEE LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3544 8952 3539 9003 3542 9005 3538 9009
3533 9050 3564 9050 3591 8958
TIME...MOT...LOC 1755Z 322DEG 40KT 3556 9015
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:26 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 13, 12:26 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1226 PM CDT MON JUN 13 2011 .UPDATE... FOR 18Z TAF CYCLE && .PREV DISCUSSION... /ISSUED 942 AM CDT MON JUN 13 2011/ DISCUSSION... A WEAK SURFACE BOUNDARY IS DRAPED ACROSS THE MIDSOUTH THIS MORNING. THE AIRMASS INVOF THE BOUNDARY IS QUITE UNSTABLE WITH THE 12Z KLZK SOUNDING INDICATING NEARLY 4300 J/KG OF CAPE. MEANWHILE A MCS CONTINUES TO DEVELOP IN NW FLOW ALOFT OVER MISSOURI. THIS MCS WILL DROP SOUTHEAST INTO THE MIDSOUTH THIS AFTERNOON. 12Z NAM SOLUTION SEEMS TO BE ON THE RIGHT TRACK. STRONG INSTABILITY COMBINED WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS WILL PROMOTE SEVERE STORM DEVELOPMENT ACROSS THE MIDSOUTH THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. HAVE INCREASED POPS TO REFLECT GROWING CONFIDENCE IN STORMS IMPACTING THE MIDSOUTH THIS AFTERNOON. UPDATE ALREADY OUT. SJM PREV DISCUSSION... /ISSUED 419 AM CDT MON JUN 13 2011/ SKIES WERE GENERALLY CLEAR ACROSS MOST OF THE MIDSOUTH ALLOWING TEMPS TO FALL DOWN INTO THE LOWER TO MID 70S AT THE MOMENT. WINDS WERE GENERALLY LIGHT AND EASTERLY. ELSEWHERE AN MCS CONTINUES TO MOVE TO THE EAST SOUTHEAST ACROSS SOUTH CENTRAL SOUTH DAKOTA AND INTO EXTREME NORTH CENTRAL NEBRASKA. AS FOR THE MIDSOUTH...SHORT RANGE MODELS CONTINUE TO INDICATE SUBSTANTIAL INSTABILITY ASSOCIATED WITH A WEAK SURFACE DISTURBANCE OVER WEST CENTRAL MISSOURI. GIVEN LLJ ENHANCEMENT AND EROSION OFF CAPPING INVERSION SOME CONVECTIVE DEVELOPMENT IS EXPECTED. THEREFORE KEPT CHANCE POPS ACROSS NORTHERN PORTIONS OF THE MIDSOUTH AS ANY DEVELOPING MCS COULD MAKE ITS WAY TO THE SOUTHEAST. CONDITIONS ARE FAVORABLE FOR SOME OF THE ASSOCIATED SHOWERS AND THUNDERSTORMS IN THIS CLUSTER TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. OTHERWISE KEPT SLIGHT CHANCE POPS FURTHER INTO THE DAY AS ANY LEFT OVER OUTFLOW BOUNDARIES FROM SAID MCS COULD HELP TO ENHANCE CONVECTION ACROSS THE MIDSOUTH LATER IN THE DAY. ESPECIALLY ALONG WAVERING WARM FRONTAL BOUNDARY THAT IS EXPECTED TO SURGE NORTHWARD INTO THE MIDSOUTH TODAY AND THEN RETREAT BACK TO THE SOUTH THIS EVENING...ONLY TO RETURN AGAIN ON TUESDAY. KEPT SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA ON TUESDAY AS BEFORE MENTIONED WARM FRONT MAKES ITS SURGE TO THE NORTH ONCE AGAIN. SUBSTANTIAL INSTABILITY AND BOUNDARY INTERACTION WILL PROMOTE SLIGHT CHANCES OF THUNDERSTORM DEVELOPMENT. ONCE AGAIN SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. OTHERWISE TEMPERATURES DURING THIS PERIOD WILL GENERALLY BE IN THE LOWER TO MID 90S DURING THE DAY AND THE MID TO UPPER 70S DURING THE NIGHTTIME HOURS. WEDNESDAY THRU THURSDAY...HIGH RESOLUTION NAM12 AND THE LATEST ECMWF CONTINUE TO INDICATE AN 850MB AND SURFACE LOW OVER SOUTHEAST MISSOURI AND NORTHEAST ARKANSAS BY 12Z WEDNESDAY. INTRODUCED 30 POPS OVER THE NORTHWESTERN SECTIONS OF THE MIDSOUTH FOR WEDNESDAY MORNING...THEN SPREAD THEM FURTHER SOUTHEAST FOLLOWING SURFACE LOW TRACK FOR THE AFTERNOON HOURS. BY WEDNESDAY NIGHT THE ASSOCIATED COLD FRONT WILL HAVE MADE ITS WAY ACROSS THE MISSISSIPPI RIVER AND INTO WEST TENNESSEE AND NORTHEAST MISSISSIPPI. AS THE COLD FRONT MAKES ITS WAY EASTWARD...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT ON THURSDAY YIELDING PREDOMINATE NORTHWEST FLOW ACROSS THE MIDSOUTH. THIS NORTHWEST FLOW WILL KEEP HIGHS ON THURSDAY IN THE UPPER 80S TO LOWER 90S ACROSS MOST OF THE MIDSOUTH. FRIDAY THRU SUNDAY...THE ABOVE MENTIONED RIDGE WILL PUSH OFF TO THE EAST ON FRIDAY ALLOWING FOR THE RETURN OF SOUTHERLY FLOW. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S FOR DAILY HIGHS FOR THIS PERIOD. KEPT CHANCE POPS IN THE FORECAST DURING EACH DAY DUE TO STRONG DAYTIME HEATING INDUCED INSTABILITIES. CDG AVIATION... 18Z TAF CYCLE A MESOSCALE CONVECTIVE COMPLEX WILL MOVE SOUTHWARD IN THE VICINITY OF A STATIONARY FRONT THROUGH 14/01Z. NMRS SHRA AND TSRA WILL MOVE ALONG THIS FRONT BTWN 13/18-23Z ACRS KJBR...KMEM AND KMKL. WIND GUSTS UP TO 60 KNOTS AND UP TO 1.75 INCH DIAMETER HAIL WILL BE POSSIBLE WITH SEVERE THUNDERSTORMS. WILL NEED TO MONITOR TRENDS TO DETERMINE WHETHER THIS ACTIVITY WILL PROPOGATE EWD TOWARD KTUP. ISOLD SHRA AND LOW TO MID LEVEL CLOUDS WILL LINGER ACRS TAF SITES THRU 14/05Z. KMKL MAY EXPERIENCE IFR VSBYS IN PATCHY FOG BTWN 14/08-12Z. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 94 74 97 78 / 60 20 20 20 MKL 90 71 92 74 / 50 20 20 20 JBR 92 73 94 76 / 60 20 20 20 TUP 93 73 97 78 / 40 20 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 13, 8:10 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 810 AM CDT MON JUN 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-140845- RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- 810 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... NORTH MISSISSIPPI...SOUTHEAST MISSOURI AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT A RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE ENTIRE MIDSOUTH. MODERATE INSTABILITY AND WARM FRONTAL BOUNDARY INTERACTION COULD PROMOTE THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF WEST TENNESSEE. A WARM FRONT WILL ONCE AGAIN MOVE NORTHEAST AND STALL OUT OVER THE ABOVE MENTIONED AREAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG THIS BOUNDARY WHERE INSTABILITY AND SHEAR WILL BE ENHANCED. THE MAIN THREATS WITH ANY OF THESE POTENTIAL SEVERE THUNDERSTORMS ARE DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND AGAIN ON TUESDAY. CDG/SJM
In the hours before
Special weather statement, Jun 13, 10:58 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 AM CDT MON JUN 13 2011
ARZ008-009-048-MOZ113-131645-
ST. FRANCIS AR-CLAY AR-RANDOLPH AR-DUNKLIN MO-
1058 AM CDT MON JUN 13 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 AM CDT FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 11 MILES NORTH OF SUCCESS AT 1057 AM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...RANDOLPH AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR CAMPBELL...CHALK BLUFF NATURAL AREA...
CORNING...FORREST CITY...HUGHES...MADISON...MALDEN...PALESTINE AND
PIGGOTT...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3663 9016 3651 9023 3649 9107 3627 9108
3627 9079 3515 9083 3514 9104 3501 9104
3500 9114 3487 9111 3492 9109 3491 9041
3514 9040 3515 9082 3627 9079 3626 9032
3638 8997 3663 8996
TIME...MOT...LOC 1557Z 315DEG 26KT 3658 9064Special weather statement, Jun 13, 11:58 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 AM CDT MON JUN 13 2011
ARZ008-017-018-026-131745-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
1158 AM CDT MON JUN 13 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER FONTAINE AT 1159 AM CDT...MOVING
SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES...
INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...HOXIE...JONESBORO...LAKE
CHARLES STATE PARK...LAKE FRIERSON STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3629 9078 3630 9080 3628 9081 3627 9077
3571 9065 3572 9105 3588 9104 3589 9115
3649 9122 3650 9082
TIME...MOT...LOC 1659Z 328DEG 30KT 3599 9082Local storm report, Jun 13, 12:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR TRAINED SPOTTER
TWO BRICK BUILDINGS HEAVILY DAMAGED. AWNING REMOVED FROM
THIRD BUILDING.
&&
RJOLocal storm report, Jun 13, 12:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
06/13/2011 GREENE AR PUBLIC
TRACTOR TRAILER OVERTURNED ALONG U.S. HIGHWAY 412
&&
RJOLocal storm report, Jun 13, 12:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST CARDWELL 36.05N 90.29W
06/13/2011 E0 MPH DUNKLIN MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ESTIMATED 70-80 MPH WIND
GUSTS.
&&
RJOLocal storm report, Jun 13, 12:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 1 W CARDWELL 36.05N 90.31W
06/13/2011 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:15 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 45 min |
| Jun 13, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 42 min |
| Jun 13, 11:58 AM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 47 min |
| Jun 13, 12:01 PM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi | 29 min |
| Jun 13, 12:10 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 50 min |
| Jun 13, 12:21 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 39 min |
| Jun 13, 12:58 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 62 min |
| Jun 13, 1:00 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 60 min |
| Jun 13, 1:12 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 48 min |
| Jun 13, 1:27 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 48 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 65 min |
| Jun 13, 1:49 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 41 min |
| Jun 13, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 45 min |
| Jun 13, 2:35 PM CDT | Tornado Warning | MEG | Phillips | 40 min |
| Jun 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 67 min |
| Jun 13, 2:29 PM CDT | Tornado Warning | MEG | Fayette | 20 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.